# SDR LR7A2011090600228

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 50,005 hours, 28,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 707.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK IAW JOB CARD HA1200 FOUND 2 EA GOUGES IN SKIN BEYOND LIMITS AT ZONE 53, FS707.5, WL152, RBL81.  REPAIR ACCOMPLISHED BY PATCHING IAW SMP583 51-140-12.
